# SDR A6WA202103227721

- Difficulty date: March 11, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 60021123
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB FAIRING 326CR GOUGED FROM STAB MOVEMENT.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED GOUGE ON VERTICAL STABILIZER FAIRING PANEL 326CR. FOUND WITHIN LIMITS REF EA# AWAC-CRJ255-01588 REV A DATED 3/19/2021
